Amir Sahami, Mohammad R. Omidi, Eghbal Ghaderi, Hamzeh Zangeneh
Approximate biflatness and Johnson pseudo-contractibility of some Banach algebras

Comment.Math.Univ.Carolin. 61,1 (2020) 83-92.

Abstract:We study the structure of Lipschitz algebras under the notions of approximate biflatness and Johnson pseudo-contractibility. We show that for a~compact metric space $X$, the Lipschitz algebras ${\rm Lip}_{\alpha}(X)$ and ${\rm lip}_{\alpha}(X)$ are approximately biflat if and only if $X$ is finite, provided that $0<\alpha<1$. We give a~necessary and sufficient condition that a vector-valued Lipschitz algebras is Johnson pseudo-contractible. We also show that some triangular Banach algebras are not approximately biflat.

Keywords: approximate biflatness; Johnson pseudo-contractibility; Lipschitz algebra; triangular Banach algebra

DOI: DOI 10.14712/1213-7243.2020.004
AMS Subject Classification: 46M10 46H20 46H05